MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ASCERTA FIRM; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION ASCERTA FIRM; STENT, URETERAL
Model Number M0061456450
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2020 based on the date the manufacturer became aware of the event.According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an ascerta firm ureteral stent was used during a ureteroscopy procedure.The exact date of the procedure was not reported.According to the complainant the ascerta firm ureteral stent broke in half while opening the package.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
ASCERTA FIRM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10034859
Report Number3005099803-2020-01883
Device Sequence Number2986106
Product Code FGE
UDI-Device Identifier08714729861768
UDI-Public08714729861768
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2022
Device Model NumberM0061456450
Device Catalogue Number145-645
Device Lot Number0024171679
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2020
Initial Report FDA Received Date05/07/2020
Patient Sequence Number1